Econometrica: Nov 1983, Volume 51, Issue 6

Identification and Lack of Identification

DOI: 0012-9682(198311)51:6<1605:IALOI>2.0.CO;2-L
p. 1605-1634

J. D. Sargan

The paper discusses cases where an econometric model linear in the variables is identified, but where the estimators are not asymptotically normally distributed. Maximum likelihood estimators and instrumental variable estimators are considered in some detail and the results are illustrated by means of a Monte Carlo simulation of a particularly simple case.

Log In To View Full Content

Back